Pretopological and topological lattice-valued convergence spaces

Jäger, G. (2007) Pretopological and topological lattice-valued convergence spaces. Fuzzy Sets and Systems, 158 (4). pp. 424-435. ISSN 0165-0114



Official URL:


We show that the classical axiom which characterizes pretopological convergence spaces splits into two axioms in the general Heyting algebra-valued case. Furthermore we present a generalization of Kowalski’s diagonal condition to the lattice-valued case.

Item Type:Article
Uncontrolled Keywords:L-fuzzy convergence; L-topology; L-filter; L-convergence space; Limit space; Pretopological space; Diagonal condition
Subjects:Y Unknown > Subjects to be assigned
Divisions:Faculty > Faculty of Commerce > Statistics
Faculty > Faculty of Science > Statistics
ID Code:1256
Deposited By: Mrs Eileen Shepherd
Deposited On:11 Nov 2008
Last Modified:06 Jan 2012 16:20
215 full-text download(s) since 11 Nov 2008
71 full-text download(s) in the past 12 months
More statistics...

Repository Staff Only: item control page